# SDR DALA2025070705027

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FWD SIDE OF FRAME 61 I/B SIDE OF STRINGER 1R HAS IMPROPERLY INSTALLED FASTENER AND TOOLING DAMAGE ON THE STRINGER. CORRECTIVE ACTION: REPAIRED PER ERA 627279-14 REVS 0, 1, 2, 3. (1067390)
